# SDR USAA060584

- Difficulty date: April 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 38,198 hours, 38,198 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX FIN STA 133.10 (FWD LOWER LT VERT TAB) DELAMINATED.  REMOVED DELAMINATED PORTION, FABRICATED CORE, INNER SKIN AND SPLICE DOUBLER & INSTALLED PER EA 97589, DEFECT SIZE: 34" X 15" OUTER SKIN & 58" X 15" INNER SKIN.
